Alert archive / Virginia / Wind Advisories in 2017

Wind Advisory 5, NWS Baltimore/Washington

February 9, 201712 counties in Maryland; 16 counties in Virginia

NWS Baltimore/Washington issued this wind advisory at Feb 9, 2017, 8:57 AM EST for 12 counties in Maryland; 16 counties in Virginia. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 8:57 AM EST (13:57 UTC)
Expired
Feb 9, 2017, 6:00 PM EST
In force
9 hr
Issued by
NWS Baltimore/Washington
All 28 counties

Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Carroll County, MD, Charles County, MD, City of Baltimore, MD, Frederick County, MD, Harford County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD, Saint Mary's County, MD, Albemarle County, VA, Amherst County, VA, Arlington County, VA, Augusta County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, City of Staunton, VA, City of Waynesboro, VA, Fairfax County, VA, Highland County, VA, King George County, VA, Loudoun County, VA, Nelson County, VA, Rockbridge County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 35 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 2.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

517 
WWUS71 KLWX 091357
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
857 AM EST Thu Feb 9 2017


MDZ011-014-017-018-508-092200-
/O.NEW.KLWX.WI.Y.0005.170209T1357Z-170209T2300Z/
Southern Baltimore-Anne Arundel-St. Marys-Calvert-
Southeast Harford-
Including the cities of Baltimore, Glen Burnie, Annapolis, 
Severn, South Gate, Severna Park, Arnold, Odenton, 
Lexington Park, California, Chesapeake Beach, Huntingtown, 
Dunkirk, North Beach, Lusby, Prince Frederick, and Aberdeen
857 AM EST Thu Feb 9 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory...which is in effect until 6 PM EST this
evening.

* Timing...Through 6 PM this evening.

* WINDS...Northwest 25 to 30 mph with gusts to around 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles.

&&

$$
2 follow-up statements
867 
WWUS71 KLWX 091724
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1224 PM EST Thu Feb 9 2017


DCZ001-MDZ004>006-013-016-503>507-VAZ052>055-057-505-506-092300-
/O.EXA.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
District of Columbia-Frederick MD-Carroll-Northern Baltimore-
Prince Georges-Charles-Northwest Montgomery-
Central and Southeast Montgomery-Northwest Howard-
Central and Southeast Howard-Northwest Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-King George-
Western Loudoun-Eastern Loudoun-
Including the cities of Washington, Frederick, Ballenger Creek, 
Eldersburg, Westminster, Reisterstown, Cockeysville, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, St. Charles, Waldorf, Germantown, Damascus, 
Bethesda, Rockville, Gaithersburg, Silver Spring, Lisbon, 
Columbia, Ellicott City, Jarrettsville, Dale City, Manassas, 
Woodbridge, Lake Ridge, Montclair, Reston, Herndon, Annandale, 
Centreville, Chantilly, Mclean, Franconia, Arlington, Alexandria,
Falmouth, Dahlgren, Purcellville, Leesburg, Ashburn, and Sterling
1224 PM EST Thu Feb 9 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory...which is in effect until 6 PM EST this
evening.

* Timing...Through 6 PM this evening.

* WINDS...Northwest 20 to 25 mph with gusts around 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles.

&&

$$

VAZ025-503-504-508-092300-
/O.EXA.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
Augusta-Western Highland-Eastern Highland-
Central Virginia Blue Ridge-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Hightown, Monterey, and Wintergreen
1224 PM EST Thu Feb 9 2017

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory...which is in effect until 6 PM EST this
evening.

* Timing...Through 6 PM this evening.

* WINDS...Northwest 20 to 25 mph with gusts around 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles.

&&

$$

MDZ011-014-017-018-508-092300-
/O.CON.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
Southern Baltimore-Anne Arundel-St. Marys-Calvert-
Southeast Harford-
Including the cities of Baltimore, Glen Burnie, Annapolis, 
Severn, South Gate, Severna Park, Arnold, Odenton, 
Lexington Park, California, Chesapeake Beach, Huntingtown, 
Dunkirk, North Beach, Lusby, Prince Frederick, and Aberdeen
1224 PM EST Thu Feb 9 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* Timing...Through 6 PM this evening.

* WINDS...Northwest 20 to 25 mph with gusts around 45 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 to 55 mph are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles.

&&

$$
651 
WWUS71 KLWX 092251
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
551 PM EST Thu Feb 9 2017


MDZ011-014-017-018-508-100000-
/O.EXP.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
Southern Baltimore-Anne Arundel-St. Marys-Calvert-
Southeast Harford-
Including the cities of Baltimore, Glen Burnie, Annapolis, 
Severn, South Gate, Severna Park, Arnold, Odenton, 
Lexington Park, California, Chesapeake Beach, Huntingtown, 
Dunkirk, North Beach, Lusby, Prince Frederick, and Aberdeen
551 PM EST Thu Feb 9 2017

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Gusts up to 40 mph will still be likely through early evening.
Unsecured objects may still be blown around.

$$

DCZ001-MDZ004>006-013-016-503>507-VAZ052>055-057-505-506-100000-
/O.EXP.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
District of Columbia-Frederick MD-Carroll-Northern Baltimore-
Prince Georges-Charles-Northwest Montgomery-
Central and Southeast Montgomery-Northwest Howard-
Central and Southeast Howard-Northwest Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-King George-
Western Loudoun-Eastern Loudoun-
Including the cities of Washington, Frederick, Ballenger Creek, 
Eldersburg, Westminster, Reisterstown, Cockeysville, Bowie, 
Suitland-Silver Hill, Clinton, College Park, Greenbelt, Laurel, 
Camp Springs, St. Charles, Waldorf, Germantown, Damascus, 
Bethesda, Rockville, Gaithersburg, Silver Spring, Lisbon, 
Columbia, Ellicott City, Jarrettsville, Dale City, Manassas, 
Woodbridge, Lake Ridge, Montclair, Reston, Herndon, Annandale, 
Centreville, Chantilly, Mclean, Franconia, Arlington, Alexandria,
Falmouth, Dahlgren, Purcellville, Leesburg, Ashburn, and Sterling
551 PM EST Thu Feb 9 2017

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Gusts up to 40 mph will still be likely through early evening. 
Unsecured objects may still be blown around.

$$

VAZ025-503-504-508-100000-
/O.EXP.KLWX.WI.Y.0005.000000T0000Z-170209T2300Z/
Augusta-Western Highland-Eastern Highland-
Central Virginia Blue Ridge-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Hightown, Monterey, and Wintergreen
551 PM EST Thu Feb 9 2017

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Gusts up to 40 mph will still be likely through early evening. 
Unsecured objects may still be blown around.

$$

HTS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Feb 9, 6:32 AM EST, 2 hours 25 minutes earlier.

Area forecast discussion, Feb 9, 6:32 AM EST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
632 AM EST Thu Feb 9 2017

.SYNOPSIS...
Low pressure is moving off the Delmarva thiS morning. High
pressure and much seasonable temperatures will return tonight
and Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

Have dropped the advisory for Carroll-Harford line. Precip is
pulling out and traffic cams are only showing a little snow on
grass. Road temps still above freezing.

Winter storm warning for Highlands for upslope snow remains in
effect.

Bigger story today will probably be winds. As low deepens
offshore northerly wind gusts of 40 mph will be common.
Confidence is not high enough to issue a wind advisory but will
brief oncoming shift to keep eyes on this.

High temperature may occur at the beginning of the day.

The trough axis will push east of the area around 00Z Friday
with subsidence and drying shutting down squalls.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
We have issued a wind chill advisory for a portion of the
Highlands for tonight.

Very cold and brisk Thu night under building high pressure.
Chilly Fri under high pressure. Moderating temps Fri night
under warm advection clouds and srly flow.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Frontal zone will set up near or just north of the region on
Saturday. The air mass will be much milder than what will be
observed today and Friday, with temperatures rebounding back into
the 50s to low 60s. With the frontal zone nearby, can expect pretty
widespread cloud cover, but the day looks to be mainly dry.

An area of low pressure will then lift northeastward out of the Mid
Mississippi Valley Saturday night and into the northeastern US on
Sunday while phasing with northern stream energy moving through the
Great Lakes. The exact track of the low and northward progression of
the warm frontal boundary is still uncertain, but chances for rain
showers will be on the increase. Degree of warmth will be dependent
on how much we can break into the warm sector (50s vs 60-70F).

Cold front will cross the region Sunday night with gusty northwest
flow taking over on Monday. Temperatures still above mid-February
normals however, with highs in the 50s.

Model differences then increase heading into the middle of next week
with developing split flow pattern. Differences lie in handling of
southern stream energy ejecting out of the SW US and northern stream
energy diving into the northern US from Canada.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
MVFR occurring but ceilings should improve. Winds/shear/turbulence
look to be the bigger concern today.

Winds strengthen rapidly after 12Z in the wake of this storm,
with frequent gusts to 35kt. Snow showers possible this
afternoon which could result in sudden changes in visibility.

Predominantly VFR expected Friday through Sunday, although
chances exist for some sub-VFR conditions with frontal boundary
nearby. Winds generally south/southwest. A cold front crosses
Sunday night with VFR and gusty northwest winds expected Monday.

&&

.MARINE...
Gale conditions in effect for all waters today and will
continue through Thursday night for most of the Chesapeake Bay
and the mouth of the Potomac River. Small Craft conditions will
follow on Friday and likely will continue through the weekend.

Periods of SCA conditions possible both Saturday and Sunday in
south/southwest winds ahead of an approaching cold front. Winds will
turn northwest with SCA possible again Monday.

&&

.CLIMATE...
Record daily high temperatures were set at all three climate
stations Wednesday...into the 70s once again. Please refer to
record event reports (RERs) for the details.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...Winter Storm Warning until 10 PM EST this evening for MDZ501.
VA...Winter Weather Advisory until 7 AM EST this morning for VAZ503.
     Wind Chill Advisory from 8 PM this evening to 8 AM EST Friday
     for VAZ503.
WV...Winter Storm Warning until 10 PM EST this evening for WVZ501-
     503-505.
     Wind Chill Advisory from 8 PM this evening to 8 AM EST Friday
     for WVZ501-505.
MARINE...Gale Warning until 6 AM EST Friday for ANZ531>534-537>543.
     Small Craft Advisory from 6 PM this evening to 6 AM EST Friday
     for ANZ530-535-536.
     Gale Warning until 6 PM EST this evening for ANZ530-535-536.

&&

PRODUCTS...WOODY!/MJM
Hazardous weather outlook, Feb 9, 6:26 AM EST, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
626 AM EST Thu Feb 9 2017

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-101130-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
626 AM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...Today and Tonight

Snow showers are likely this afternoon which could result in
localized accumulations and sudden changes in visibility. The
afternoon rush hour commute could be impacted.

A Gale Warning is in effect for the entire Maryland portion of the
Chesapeake Bay and Tidal Potomac River today. The Gale Warning
continues tonight for the Chesapeake Bay below Pooles Island and
the Potomac River below Cobb Island.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-101130-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
626 AM EST Thu Feb 9 2017

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...Today and Tonight

A Winter Storm Warning continues for locations along and west of
the Allegheny Front until 10 PM tonight.

A Wind Chill Advisory is in effect for the higher elevations
along the Allegheny Front tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Wind Chill Advisory is in effect for the higher elevations
along the Allegheny Front into Friday morning.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 9, 7:25 AM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
725 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             1 NNE WASHINGTON GROVE  39.15N  77.17W
02/09/2017  M0.0 INCH        MONTGOMERY         MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1700498

LFR
Local storm report, Feb 9, 7:26 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
726 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 N COLUMBIA            39.24N  76.86W
02/09/2017  M0.0 INCH        HOWARD             MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1700499

LFR
Local storm report, Feb 9, 7:50 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
750 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     SNOW             3 SSW DAMASCUS          39.26N  77.23W
02/09/2017  M0.7 INCH        MONTGOMERY         MD   CO-OP OBSERVER

&&

EVENT NUMBER LWX1700500

LFR
Local storm report, Feb 9, 8:06 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
806 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     SNOW             4 NE MILLERS            39.72N  76.80W
02/09/2017  M2.3 INCH        CARROLL            MD   CO-OP OBSERVER

&&

EVENT NUMBER LWX1700501

MSE
Local storm report, Feb 9, 8:29 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
829 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     SNOW             1 WSW NATIONAL ZOO      38.93N  77.06W
02/09/2017  M0.0 INCH        DISTRICT OF COLUMB DC   TRAINED SPOTTER

&&

EVENT NUMBER LWX1700503

LFR
Local storm report, Feb 9, 8:30 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
830 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             3 WSW CAPON BRIDGE      39.28N  78.48W
02/09/2017  M0.1 INCH        HAMPSHIRE          WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1700505

LFR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 10:53 AM ESTWinter Weather AdvisoryLWXAllegany11 hr
Feb 9, 4:22 AM ESTWind Chill AdvisoryLWXHighland28 hr
Feb 9, 5:53 PM ESTSmall Craft AdvisoryLWX19 hr

Nearby

Wind Advisories in Virginia, 2017Wind Advisories in Maryland, 2017Wind Advisories in District of Columbia, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.